CSpace  > 应用数学研究所
一个二次泛函的估计
丁夏畦
2010
Source Publication数学物理学报a辑
ISSN1003-3998
Volume30Issue:5Pages:1347
Abstract该文给出一个与Riemann猜想有关的二次泛函的下界估计.共分为两部分,第一部分(Ⅰ)推出若干关系式,第二部分(Ⅱ)给出具体估计
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49141
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
丁夏畦. 一个二次泛函的估计[J]. 数学物理学报a辑,2010,30(5):1347.
APA 丁夏畦.(2010).一个二次泛函的估计.数学物理学报a辑,30(5),1347.
MLA 丁夏畦."一个二次泛函的估计".数学物理学报a辑 30.5(2010):1347.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[丁夏畦]'s Articles
Baidu academic
Similar articles in Baidu academic
[丁夏畦]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[丁夏畦]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.